# SDR AALA202408061313

- Difficulty date: June 25, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323510320000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT SHEAR TIE / CLEAT AT FR 35.4 BETWEEN S40R AND FR 41R. REPLACED SHEAR TIE / CLEAT PER SRM 51-42-11.
